RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2019, Volume 29, Issue 4, Pages 548–557 (Mi vuu700)  

MATHEMATICS

On volumes of matrix ball of third type and generalized Lie balls

U. S. Rakhmonova, J. Sh. Abdullayevb

a Tashkent State Technical University, ul. Universitetskaya, 2, Tashkent, 100095, Uzbekistan
b National University of Uzbekistan named after M. Ulugbek, ul. Universitetskaya, 4, Tashkent, 100174, Uzbekistan

Abstract: The third-type matrix ball and the generalized Lie ball that are connected with classical domains play a crucial role in the theory of several complex variable functions. In this paper the volumes of the third type matrix ball and the generalized Lie ball are calculated. The full volumes of these domains are necessary for finding kernels of integral formulas for these domains (kernels of Bergman, Cauchy-Szegö, Poisson etc.). In addition, it is used for the integral representation of a function holomorphic on these domains, in the mean value theorem and other important concepts. The results obtained in this article are the general case of results of Hua Lo-ken and his results in particular cases coincides with our results.

Keywords: classical domains, matrix ball of the first type, matrix balls of the second type, matrix balls of the third type, generalized Lie ball.

DOI: https://doi.org/10.20537/vm190406

Full text: PDF file (157 kB)
Full text: http://vm.udsu.ru/.../2019-4-6
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55
MSC: 32A07, 32A50, 97I50, 97I60, 97I80
Received: 26.07.2019
Language:

Citation: U. S. Rakhmonov, J. Sh. Abdullayev, “On volumes of matrix ball of third type and generalized Lie balls”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:4 (2019), 548–557

Citation in format AMSBIB
\Bibitem{RakAbd19}
\by U.~S.~Rakhmonov, J.~Sh.~Abdullayev
\paper On volumes of matrix ball of third type and generalized Lie balls
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2019
\vol 29
\issue 4
\pages 548--557
\mathnet{http://mi.mathnet.ru/vuu700}
\crossref{https://doi.org/10.20537/vm190406}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000507854800006}


Linking options:
  • http://mi.mathnet.ru/eng/vuu700
  • http://mi.mathnet.ru/eng/vuu/v29/i4/p548

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:196
    Full text:55
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020